MAUDE Adverse Event Report: MEGADYNE MEDICAL PRODUCTS, INC. RTN ELEC DUAL PLATE 9FT CORD; RETURN ELECTRODE DUAL PLATE WITH CORD

MEGADYNE MEDICAL PRODUCTS, INC. RTN ELEC DUAL PLATE 9FT CORD; RETURN ELECTRODE DUAL PLATE WITH CORD
Catalog Number 0855CN
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Codes Hemorrhage/Blood Loss/Bleeding (1888); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/03/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Date sent: 3/25/2025.Mw5166185 and mw5166186.Attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.The manufacturing records were reviewed and the manufacturing/packaging criteria were met prior to the release of this lot.Attempts are being made to obtain the following information.To date no response has been provided.If further details are received at a later date a supplemental medwatch will be sent: how was the procedure completed? after using the cold snare how was hemostasis achieved? was electrocautery utilized? was other return electrodes considered before changing to cold snare to include sticky pads? what model erbe generator was used? this report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
Per user facility medwatch form, #mw5166185 and mw5166186, during an unknown procedure; the megadyne pad connected to erbe machine prior to a gi procedure requiring hot snare polyp removal.The erbe machine did not register the pad as connected.The pad was removed from patient and a new pad was applied to patient and again connected to erbe machine.The second pad applied did not register with the erbe machine.The provider had to convert the procedure to a cold snare.No patient harm was reported.Device was available for return.
 
Additional Manufacturer Narrative
(b)(4).Corrected data : b1, b2, h1.Additional information was requested, and the following was obtained: i know they converted the procedure to a cold snare.Because of this did the patient suffer any consequences? yes.If yes, what were the patient consequences? bleeding that required clips.What is the current status of the patient? no further follow up required as a result of this event why did the surgeon decide to convert to a cold snare? unable to use hot snare to remove polyp due to cautery pads not connecting to esu.How was the procedure completed? with cold snare removal of polyps.After using the cold snare how was hemostasis achieved? with clips.Was electrocautery utilized? unable to utilized due to failure of cautery pad connectivity with esu.Was other return electrodes considered before changing to cold snare to include sticky pads? the leg pad was changed three times with no success in using cautery.What model erbe generator was used? vio 200s.Upon review of the information provided, it was concluded that this event does not meet the fda defined criteria for a reportable event and is being considered not reportable.

Brand Name
RTN ELEC DUAL PLATE 9FT CORD
Common Device Name
RETURN ELECTRODE DUAL PLATE WITH CORD
Manufacturer (Section D)
MEGADYNE MEDICAL PRODUCTS, INC.
4545 creek road
cincinnati OH 45242
Manufacturer (Section G)
NEW DEANTRONICS TAIWAN, LTD.
Manufacturer Contact
kate karberg
475 calle c
guaynabo 
3035526892
MDR Report Key21686917
Report Number1721194-2025-00035
Device Sequence Number13081807
Product Code GEI
UDI-Device Identifier10614559104613
UDI-Public(01)10614559104613(17)270430(10)2201166N
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K060255
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number0855CN
Device Lot Number2201166N
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 02/28/2025
Supplement Date Received by Manufacturer03/26/2025
Initial Report FDA Received Date03/25/2025
Supplement Report FDA Received Date04/02/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/20/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age54 YR
Patient SexFemale
Patient EthnicityNon Hispanic
Patient RaceWhite